# SDR DALA2025062404698

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1036291) CORROSION ON INTERCOSTAL BTW STA 951 TO STA 960 LBL 48 AT PASSENGER CABIN. INTERCOSTAL BTW STA 951 TO STA 960 LBL 48 AT PASSENGER CABIN WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
